# SDR MWEA030051

- Difficulty date: February 3, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 45,684 hours, 34,478 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 99558281
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 5 SLAT OUTBOARD RIB IS CRACKED AT LOWER AFT CORNER.  REMOVED CRACKED RIB AND INSTALLED NEW RIB.
